A 25-year-old male asked:
i am a 25yr male. i took my first hpv vaccination shot yesterday. i have been feeling very feverish the whole of last night and today. is this normal?
1 doctor answer
Dr. Hunter Handsfield answered
52 years experience Infectious Disease
Not the vaccine: HPV vaccine doesn't cause fever. "Feeling feverish" may or may not be a fever anyway -- take your temperature to know. Symptoms like this can be psychological, e.g. if you are experiencing anxiety about the vaccine or HPV risks. But almost certainly these feelings are otherwise unrleated to the vaccine. You should still have the additional dose(s) as recommended by your doctor.
Answered on Apr 21, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I had a ultrasound 2 months ago and then one yesterday and the volume of my ovaries has changed is this normal
Last month I had a very long period 7 days when my period last around 5 days this month my period started 9 days early and the blood is a brownish almost black color what could be the causes of this should I be worried
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!